# SDR AALA202012249008

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 29,961 hours, 16,097 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOUD NOISE 1R DOOR FL 320 AS WE WERE CLIMBING 8.0 PSI LEVELED ATFL 360 8000 FT CABIN ALT.  DESCENDED TO FL 310 NOISE STOPPED 7.8 PSI 5350 FT CABIN ALTITUDE.  MAINTENANCE FOUND CATERING PLASTIC SEAL STUCK TO LOWER AFT CORNER OF THE 1R DOOR SEAL.  REMOVED DEBRIS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR SYSTEM, PER AMM 52-10-00.
